Stability, boundedness and asymptotic behaviour of solutions of certain nonlinear differential equations of the third order
Kragujevac Journal of Mathematics, Tome 35 (2011) no. 3, p. 431
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Criteria are established for uniform asymptotic stability, boundedness, uniform ultimate boundedness and asymptotic behaviour of solutions of certain third order nonlinear differential equations with the restoring nonlinear terms depend on $t$ and multiplied by functions of $t$. By constructing a complete Lyapunov function, Lyapunov second method, the technique of Antoisewicz [8] and the limit point of Yoshizawa [22] are employed to obtain the results. Recent results on third order nonlinear differential equations and the results which have been discussed in [16] are special cases of our results.
Classification :
34A34 34D20 34D99
Keywords: Third order differential equations, uniform asymptotic stability, uniform ultimate boundedness, complete Lyapunov function, asymptotic behaviour
Keywords: Third order differential equations, uniform asymptotic stability, uniform ultimate boundedness, complete Lyapunov function, asymptotic behaviour
@article{KJM_2011_35_3_a6,
author = {A. T. Ademola and P. O. Arawomo},
title = {Stability, boundedness and asymptotic behaviour of solutions of certain nonlinear differential equations of the third order},
journal = {Kragujevac Journal of Mathematics},
pages = {431 },
year = {2011},
volume = {35},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2011_35_3_a6/}
}
TY - JOUR AU - A. T. Ademola AU - P. O. Arawomo TI - Stability, boundedness and asymptotic behaviour of solutions of certain nonlinear differential equations of the third order JO - Kragujevac Journal of Mathematics PY - 2011 SP - 431 VL - 35 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2011_35_3_a6/ LA - en ID - KJM_2011_35_3_a6 ER -
%0 Journal Article %A A. T. Ademola %A P. O. Arawomo %T Stability, boundedness and asymptotic behaviour of solutions of certain nonlinear differential equations of the third order %J Kragujevac Journal of Mathematics %D 2011 %P 431 %V 35 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2011_35_3_a6/ %G en %F KJM_2011_35_3_a6
A. T. Ademola; P. O. Arawomo. Stability, boundedness and asymptotic behaviour of solutions of certain nonlinear differential equations of the third order. Kragujevac Journal of Mathematics, Tome 35 (2011) no. 3, p. 431 . http://geodesic.mathdoc.fr/item/KJM_2011_35_3_a6/